Journal article icon

Journal article

On quotients of spaces with Ricci curvature bounded below

Abstract:

Let (M,g) be a smooth Riemannian manifold and G a compact Lie group acting on M effectively and by isometries. It is well known that a lower bound of the sectional curvature of (M,g) is again a bound for the curvature of the quotient space, which is an Alexandrov space of curvature bounded below. Moreover, the analogous stability property holds for metric foliations and submersions. The goal of the paper is to prove the corresponding stability properties for synthetic Ricci curvature lower bo...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jfa.2018.06.002

Authors


More by this author
Role:
Author
ORCID:
0000-0003-2875-2864
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
ORCID:
0000-0002-1932-7148
Publisher:
Elsevier Publisher's website
Journal:
Journal of Functional Analysis Journal website
Volume:
275
Issue:
6
Pages:
1368-1446
Publication date:
2018-06-15
Acceptance date:
2018-06-01
DOI:
EISSN:
1096-0783
ISSN:
0022-1236
Source identifiers:
1061586
Language:
English
Keywords:
Pubs id:
pubs:1061586
UUID:
uuid:82d2f25a-4640-43a9-9ec1-246f82ea1e8b
Local pid:
pubs:1061586
Deposit date:
2019-10-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP